# SDR O2GA2018090701

- Difficulty date: September 2, 2018
- Submitted: September 7, 2018
- Operation: Air carrier
- Aircraft: N855UP
- Make and model: Beech B300
- Aircraft serial: FL1024
- Aircraft time: 2,061 hours, 1,762 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Downlock Switch
- Part number: 1013841371
- Condition: Out Of Adjust
- Location: Lt Mlg
- Stage of operation: LD
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ON LANDING UNSAFE LEFT GREEN MAIN LANDING GEAR INDICATION DID NOT ILLUMINATE, AND LDG GR HANDLE RED LIGHTS ILLUMINATED). BEGAN TO CLIMB AND RED LIGHTS EXTINGUISHED INDICATING GEAR DOWN . LANDING WAS UNEVENTFUL. MAINTENANCE ADJUSTED THE LEFT MAIN GEAR DOWN AND LOCK SWITCH. GROUND OPS CHECKS GOOD. SUCCESSFUL OPERATIONAL CHECK FLIGHT WAS PERFORMED. AIRCRAFT WAS RETURNED TO SERVICE.
